07-31-2005, 06:32 AM #1Junior Member
- Join Date
- Jun 2005
just wondering what do you do if you asperate and get blood in syringe?
i know you dont inject there, but do you have to throw the syringe away, just push the blood out and do it in another place or what??
i have done about 10 shots now and luckely never had it happen but want to know just incase.
07-31-2005, 07:33 AM #2
- Join Date
- Nov 2004
- Blog Entries
just pull out chang the pin and reshoot in a new spot.
07-31-2005, 11:19 AM #3
I'm with gsxxr... it is just your blood, freshly drawn. It won't hurt to be re-injected, provided it is a very small amount, like a drop or two. It does not just re-enter the circualtory system... it sits there in the muscle and is eventually absorbed like any other unneeded tissue. However, all the texts will tell you that proper procedure is to discard the rig and the medication in it, and start again froms scratch with a new empty syringe and a new needle. YMMV but I simply jab again. Sometimes I change the pin, sometimes not.
BTW you can sometimes get away with withdrawing the needle only most of the way out, so that it is just through the skin, (that's where the ouch is) aim it in at a slightly different angle, stick it all the way in, and fire when ready. Aspirate again, of course.
NO PMs for SOURCES!
NO PMs for questions that should be asked on the board!
NO "Thank You" PMs, please.
PMs are for personal or sensitive questions or information, or for stuff that is not allowed to be posted on the board.
Inappropriate PMs will not be read or acknowledged. Repeat offenders will be reported.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)